# SDR DXTA2025051003435

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 5,094 hours, 3,303 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tee Fitting
- Condition: Leaking
- Location: Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PRESSURE INDICATION: REPEAT WRITE UP. RETURNED TO AC THIS MORNING AFTER AOG OF 02 INDICATING SYSTEM LAST NIGHT. INITIAL INDICATION WAS 1700 PSI. INDICATION IN NOSE COMPARTMENT WAS IN THE GREEN ARC. AFTER AN 1.5 OF FLIGHT INDICATION IN THE COCKPIT EIS WAS 1400 PSI. CONTACTED MX AND FODM AND WE AGREED TO RETURN TO DEPARTURE AIRPORT FOR FURRHER EVALUATION OF 02 SYSTEM. EVALUATE SYSTEM FOR A LEAK. CORRECTIVE ACTION: REMOVED UNSERVICEABLE TEE - OXYGEN (PN: S4376-I) AND LINE ASSEMBLY 02 COVERED (PN:02C11T13-012). INSTALLED NEW TEE- OXYGEN (PN: S4376-1) WITH NEW PACKING (PN: MS9385-04) AND NEW LINE ASSEMBLY 02 COVERED (PN: 02C11T13-012). PERFORMED OXYGEN SYSTEM LEAK CHECK. LEAK. CHECK TEST GOOD. NO DEFECTS NOR LEAKS NOTED. REF CE-680AS AMM 35-10-35
